this all started about 5 months ago 4 days after my late farthers passing i started getting pains in my testicle so i went to ANE and was checked for lumps ect he said there was nothing to worrry about and he said its just anxiety.shortly after i got shooting pains in various parts of my body and my glans started to swell..so i went to my doctor and he said i may have a viral infection.so the glands went down and hen came the headache which ive had now for 2 months after many visits to ANE and my dctor they both got very aggatated my doctor has now refused to see me after hes last visit when he said the symptoms were all in my head and said there was nothing wrong with me medicaly obviously meaning i was crazy..i ussualy keep my temper to myself but being in such pain i shouted verbal abuse at him and he toke me of hes register.ive had blood test after blood test and they all come back clear..i also feel like im pulsating all over..i lay down and feel the pulse on the side im laying on i hear cracks in my head at night my whole head feels like its burning.i can also feel my pulse in every vein in my body and get a tremor inside my body that is like the movment you get from a hicup. i find myself crying uncontrably at the totally disregard for my health by doctor and the staff at ANE i spend every day in physical pain and have nowere to turn..i would rather pay for healthcare then have it free and useless.and help or information on what i could have would be gratfully appricated.i could barely get out of bed on my farthers funeral and had to use every ounce of strengh to do it.i have swollen lymph nodes and hard tender muscle tissue in various places and a bubbling sensation that in my legs and abdomen. im also having eye floaters and seeing stars.me and my family shouldnt be going threw this at such a terrible timeReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?